# SDR RAIA960406

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672406200
- Condition: Corroded
- Location: Aft Fuselage
- Part time: 17,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FRAME 36 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REPAIRED FRAME 36 PER ATR SRM.  (M)
